# SDR DHL2004801006

- Difficulty date: June 12, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Engine: Ge CFM562C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 3050125090
- Condition: Leaking
- Location: Zone 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

IN FLIGHT NR 2 ENGINE OIL QUANTITY INDICATED LESS THAN 2 QUARTS, PERFORMED OIL QUANTITY LOW ABNORMAL PROCEDURE AND INFLT ENGINE SHUTDOWN ABNORMAL PROCEDURE, WIND MILLING STARTED AT 0818 ZULU OIL PRESSURE 3 PSI OIL PRESSURE WAS 20 PSI WHEN ENGINE WAS SHUTDOWN.  FOUND OIL LEAKING AT STARTER.  FOUND STARTER SHAFT SHEARED.  REMOVED AND REPLACED STARTER AND STARTER SHUTOFF VALVE IAW 80-10-1 AND 80-10-3.  PERFORMED IDLE ENG RUN ON NR 2 ENG PER JRH.  STARTER AND STARTER SHUTOFF OPS AND LEAKS CHECKS GOOD.  FOUND OIL LEAKING AT B-NUT, AT ACCESSORY GEARBOX LINE CRACK.  REMOVED AND REPLACED LINE IAW 20-13-0, PERFORMED ENG RUN NR 2 ENG IAW JRH, OPS AND LEAKS CHECKS GOOD.  LINE P/N 305-012-509-0.
